Convergence of cubature formulas on infinitely differentiable functions
Doklady Akademii Nauk, Tome 223 (1975) no. 4, pp. 793-796
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_4_a4,
author = {S. L. Sobolev},
title = {Convergence of cubature formulas on infinitely differentiable functions},
journal = {Doklady Akademii Nauk},
pages = {793--796},
year = {1975},
volume = {223},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_4_a4/}
}
S. L. Sobolev. Convergence of cubature formulas on infinitely differentiable functions. Doklady Akademii Nauk, Tome 223 (1975) no. 4, pp. 793-796. http://geodesic.mathdoc.fr/item/DAN_1975_223_4_a4/